# SDR CALA2025031402841

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 79,763 hours, 34,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Overpressured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1L SLIDEPRESSURE INDICATOR ISIN THE RED INSPECTED DOOR SLIDE PRESSURE AT DOOR 1L REF AMM 25-62-00, DOOR SLIDE PRESSURE WITHIN GREEN BAND CLOSER TO OVER PRESSURE PORTION. DOOR SLIDE PRESSURE WITHIN LIMITS. A/C OK FOR SERVICE.
